Crystal structure of a new monoclinic modification of acid $\mathrm{K}$-iodate,
Doklady Akademii Nauk, Tome 224 (1975) no. 5, pp. 1066-1068
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_5_a18,
author = {V. I. Vavilin and V. M. Ionov and V. V. Ilyukhin and N. V. Belov},
title = {Crystal structure of a new monoclinic modification of acid $\mathrm{K}$-iodate,},
journal = {Doklady Akademii Nauk},
pages = {1066--1068},
year = {1975},
volume = {224},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_5_a18/}
}
TY - JOUR
AU - V. I. Vavilin
AU - V. M. Ionov
AU - V. V. Ilyukhin
AU - N. V. Belov
TI - Crystal structure of a new monoclinic modification of acid $\mathrm{K}$-iodate,
JO - Doklady Akademii Nauk
PY - 1975
SP - 1066
EP - 1068
VL - 224
IS - 5
UR - http://geodesic.mathdoc.fr/item/DAN_1975_224_5_a18/
LA - ru
ID - DAN_1975_224_5_a18
ER -
%0 Journal Article
%A V. I. Vavilin
%A V. M. Ionov
%A V. V. Ilyukhin
%A N. V. Belov
%T Crystal structure of a new monoclinic modification of acid $\mathrm{K}$-iodate,
%J Doklady Akademii Nauk
%D 1975
%P 1066-1068
%V 224
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1975_224_5_a18/
%G ru
%F DAN_1975_224_5_a18
V. I. Vavilin; V. M. Ionov; V. V. Ilyukhin; N. V. Belov. Crystal structure of a new monoclinic modification of acid $\mathrm{K}$-iodate,. Doklady Akademii Nauk, Tome 224 (1975) no. 5, pp. 1066-1068. http://geodesic.mathdoc.fr/item/DAN_1975_224_5_a18/